MathSciNet Relay Station
MathSciNet bibliographic data
MR158227 (28 #1453) 44.30
Lowndes, J. S. Note on the generalized Mehler transform. Proc. Cambridge Philos. Soc. 60 1964 57–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement